Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

70 Publications


2014 | Journal Article | IST-REx-ID: 1822
Jakšić, V., Pillet, C., & Seiringer, R. (2014). Introduction. Journal of Mathematical Physics, 55(7). https://doi.org/10.1063/1.4884877
View | DOI
 

2014 | Journal Article | IST-REx-ID: 1889   OA
Bräunlich, G., Hainzl, C., & Seiringer, R. (2014). Translation-invariant quasi-free states for fermionic systems and the BCS approximation. Reviews in Mathematical Physics, 26(7). https://doi.org/10.1142/S0129055X14500123
View | DOI | Download (ext.)
 

2014 | Journal Article | IST-REx-ID: 1935   OA
Giuliani, A., Lieb, É., & Seiringer, R. (2014). Formation of stripes and slabs near the ferromagnetic transition. Communications in Mathematical Physics, 331(1), 333–350. https://doi.org/10.1007/s00220-014-1923-2
View | DOI | Download (ext.)
 

2014 | Journal Article | IST-REx-ID: 1904   OA
Frank, R., Lewin, M., Lieb, É., & Seiringer, R. (2014). Strichartz inequality for orthonormal functions. Journal of the European Mathematical Society, 16(7), 1507–1526. https://doi.org/10.4171/JEMS/467
View | DOI | Download (ext.)
 

2014 | Journal Article | IST-REx-ID: 2186   OA
Chen, T., Hainzl, C., Pavlović, N., & Seiringer, R. (2014). On the well-posedness and scattering for the Gross-Pitaevskii hierarchy via quantum de Finetti. Letters in Mathematical Physics, 104(7), 871–891. https://doi.org/10.1007/s11005-014-0693-2
View | DOI | Download (ext.)
 

Filters and Search Terms

department=RoSe

Search

Filter Publications

Display / Sort

Citation Style: APA

Export / Embed